| Catalog Number |
160405 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
Poly impactor is very rigid on the tip due to hitting implant/metal.Case type: pka.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: expiration date provided in error, on initial mdr.As device is a reusable instrument, expiration date does not apply; an event regarding damage involving a mako impactor was reported.Conclusion: it was reported that the poly impactor was very rigid on the tip due to hitting implant/metal.Visual inspection of the available image of the device noted that heavy dent marks are observed on the surface of the device.The device was not returned.The device was discovered during inspection.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.